Dipòsit Digital de Documents de la UAB 1 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
9 p, 218.4 KB Conformal and related changes of metric on the product of two almost contact metric manifolds / Blair, D. E. ; Oubiña, J. A.
This paper studies conformal and related changes of the product metric on the product of two almost contact metric manifolds. It is shown that if one factor is Sasakian, the other is not, but that locally the second factor is of the type studied by Kenmotsu. [...]
1990
Publicacions matemàtiques, V. 34 n. 1 (1990) p. 199-207  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.